# SDR SWAA982000

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 291.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND CRACKED ANGLE AT BS 291.5, STR 12R.  REMOVED AND REPLACED  PER BOEING SRM.
